Advanced Search

  Select All
Youness Chatibi, El Hassan El Kinani, Abdelaziz Ouhadan
AIMS Mathematics, 2019, 4(4): 1133-1144. doi: 10.3934/math.2019.4.1133
Rabha W. Ibrahim, Jay M. Jahangiri
AIMS Mathematics, 2019, 4(6): 1582-1595. doi: 10.3934/math.2019.6.1582
Beyza Billur İskender Eroǧlu, Dilara Yapışkan
AIMS Mathematics, 2020, 5(2): 1105-1126. doi: 10.3934/math.2020077
Yousaf Khurshid, Muhammad Adil Khan, Yu-Ming Chu
AIMS Mathematics, 2020, 5(5): 5106-5120. doi: 10.3934/math.2020328
Abstract     + HTML     + PDF(235 KB)
Mustafa Inc, Hadi Rezazadeh, Javad Vahidi, Mostafa Eslami, Mehmet Ali Akinlar, Muhammad Nasir Ali, Yu-Ming Chu
AIMS Mathematics, 2020, 5(6): 6972-6984. doi: 10.3934/math.2020447
Abstract     + HTML     + PDF(460 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals